# SDR CALA2013112693263

- Difficulty date: November 25, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 51,267 hours, 20,277 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Structure
- Condition: Out Of Adjust
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L & DOOR 1R SLIDE BUSTLES IN SWAPPED POSITIONS.  ALSO THE SAME WITH DOORS 2L & 2R. SWAPPED DOOR SLIDE BUSTLES TO CORRECT POSITIONS.
